MathSciNet Relay Station
MathSciNet bibliographic data
MR2417528 (2009b:15070) 15A60 (15A09 15A45)
Berenhaut, Kenneth S.; Guy, Richard T.; Vish, Nathaniel G. A 1-norm bound for inverses of triangular matrices with monotone entries. Banach J. Math. Anal. 2 (2008), no. 1, 112–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement